# SDR 08FDEA03904

- Difficulty date: September 5, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC7439501
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB SKIN PANEL AFT SECTION (UPPER) SHOWS A CRACK INDICATION BETWEEN THE 2 BLACK DOTS APPROX 0.430 LONG AND 0.875 OFF THE AFT EDGE OF THE SKIN PANEL.  REPAIRED SKIN PANEL PER EA 8-5510-123505.
